Pacific Journal of Mathematics

A note on the Atiyah-Bott fixed point formula.

L. M. Sibner and R. J. Sibner

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 605-609.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911627

Mathematical Reviews number (MathSciNet)
MR0464326

Zentralblatt MATH identifier
0307.58018

Subjects
Primary: 58G05
Secondary: 32L05: Holomorphic bundles and generalizations

Citation

Sibner, L. M.; Sibner, R. J. A note on the Atiyah-Bott fixed point formula. Pacific J. Math. 53 (1974), no. 2, 605--609. https://projecteuclid.org/euclid.pjm/1102911627


Export citation

References

  • [1] M. F. Atiyah and R. Bott, A Lefschetz fixed point formula for elliptic complexes, I and II, Annals of Math., 86 (1967), 374-407; 88 (1968), 451-491.
  • [2] Walter Koppelman, The Cauchy integral for differential forms; Bull. Amer. Math. Soc, 73 (1967), 554-556.
  • [3] Ingo Lieb, Die Cauchy-RiemannschenDifferentialgleichungenauf streng pseudo- konvexen Gebieten, Math. Ann., 190 (1970), 6-44.
  • [4] Nils 0vrelid, Integral representation formulas and Lp-estimates for the d-equation, preprint.
  • [5] Domingo Toledo, On the Atiyah-Bottformula for isolated fixed points, J. Differ- ential Geometry, 8 (1973), 401-436.
  • [6] Yue Lin L. Tong, de Rham's integrals and Lefschetz fixed point formula for d" cohomology, Bull. Amer. Math. Soc, 78 (1972), 420-422.